Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 24, NWS Kansas City, MO

March 4, 2011Johnson County, Pettis County, Missouri

NWS Kansas City, MO issued this river flood warning at Mar 4, 2011, 11:37 PM CST for Johnson County, Pettis County, Missouri. It took effect at Mar 5, 2011, 1:42 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2011, 11:37 PM CST (05:37 UTC)
In effect from
Mar 5, 2011, 1:42 AM CST
Expired
Mar 5, 2011, 9:44 AM CST
In force
8 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Valley City (VLYM7).

Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06907700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WGUS43 KEAX 050537
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1137 PM CST FRI MAR 4 2011
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER AT VALLEY CITY
  BLACKWATER RIVER NEAR BLUE LICK

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC101-159-060537-
/O.NEW.KEAX.FL.W.0024.110305T0742Z-110306T1559Z/
/VLYM7.1.ER.110305T0742Z.110305T1100Z.110305T1559Z.NO/
1137 PM CST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 23.0 FEET BY SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   19.8   FRI 11 PM   23.0 SATURDAY MORNING

$$

MOC053-195-060536-
/O.NEW.KEAX.FL.W.0025.110305T2325Z-110307T2340Z/
/BLVM7.1.ER.110305T2325Z.110306T1200Z.110306T2340Z.NO/
1137 PM CST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM SATURDAY AFTERNOON TO MONDAY AFTERNOON.
* AT 10:45 PM FRIDAY THE STAGE WAS 22.9 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 25.0 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   22.9   FRI 11 PM   25.0 SUNDAY MORNING

$$

CDB
2 follow-up statements
702 
WGUS83 KEAX 051205
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
605 AM CST SAT MAR 5 2011
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER AT VALLEY CITY 
  BLACKWATER RIVER NEAR BLUE LICK 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...SALINE


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC101-159-061205-
/O.EXT.KEAX.FL.W.0024.000000T0000Z-110306T1255Z/
/VLYM7.1.ER.110305T0827Z.110305T1015Z.110305T1255Z.NO/
605 AM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* AT  5:00 AM SATURDAY THE STAGE WAS 22.2 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   22.2   SAT 05 AM   21.5 THIS AFTERNOON

$$

MOC053-195-061204-
/O.EXT.KEAX.FL.W.0025.110305T2024Z-110308T1348Z/
/BLVM7.1.ER.110305T2024Z.110306T1200Z.110307T1348Z.NO/
605 AM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO TUESDAY MORNING.
* AT  5:45 AM SATURDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 25.0 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   23.1   SAT 06 AM   25.0 SUNDAY MORNING

$$
816 
WGUS83 KEAX 051544
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
944 AM CST SAT MAR 5 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER AT VALLEY CITY
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER NEAR BLUE LICK 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC101-159-051614-
/O.CAN.KEAX.FL.W.0024.000000T0000Z-110306T1255Z/
/VLYM7.1.ER.110305T0827Z.110305T1015Z.110305T1206Z.NO/
944 AM CST SAT MAR 5 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* AT  9:00 AM SATURDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* FELL BELOW FLOOD STAGE AT  6:06 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.1 FEET BY SUNDAY 
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   21.0   SAT 09 AM   19.9 THIS AFTERNOON

$$

MOC053-195-061543-
/O.EXT.KEAX.FL.W.0025.110305T1721Z-110308T1942Z/
/BLVM7.1.ER.110305T1721Z.110307T0000Z.110307T1942Z.NO/
944 AM CST SAT MAR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY AFTERNOON.
* AT  8:45 AM SATURDAY THE STAGE WAS 23.6 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 25.2 FEET BY SUNDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   23.6   SAT 09 AM   25.2 SUNDAY EVENING

$$

NRR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 4, 11:22 PM CST, 15 minutes earlier.

Area forecast discussion, Mar 4, 11:22 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1122 PM CST FRI MAR 4 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

SHORT TERM (TONIGHT-SUNDAY NIGHT)...

POSITIVELY-TILTED UPPER TROUGH CONTINUES TO DIG INTO THE CENTRAL US
THIS AFTERNOON...WITH WELL-DEFINED SHORTWAVE DIGGING INTO THE TX/OK
PANHANDLES. AHEAD OF THIS FEATURE...SHARP FRONTAL BOUNDARY CONTINUES
ITS SLOW MOVEMENT INTO CENTRAL MISSOURI. WIDESPREAD CONVECTIVE COMPLEX
DEVELOPED EARLIER THIS AFTERNOON ACROSS ERN KS/WRN MO WHERE 850 HPA
CONVERGENCE WAS MAXIMIZED...AND INTERACTIONS WITH BAROCLINIC BOUNDARY
WAS ABLE TO OVERCOME MEAGER ELEVATED INSTABILITY. THIS ACTIVITY WILL
CONTINUE TO PUSH EAST OF THE CWA THIS AFTERNOON AS LOW LEVEL
CONVERGENCE CONTINUES TO SHIFT INTO EASTERN AND SOUTHERN
MISSOURI.

FRONT WILL BEGIN TO ACCELERATE EASTWARD TONIGHT AS SHORTWAVE DIGS
INTO THE SOUTHERN PLAINS AND SECONDARY VORT MAX DROPS INTO THE
EASTERN DAKOTAS. LOW LEVEL POST FRONTAL DOWNGLIDE WILL CAUSE A STEADY
DECREASE IN COVERAGE FROM WEST TO EAST THROUGH THIS EVENING...THOUGH
ELEVATED ISENTROPIC LIFT IN THE 295-305 K LAYER WILL LINGER UNTIL
700 HPA BOUNDARY SWINGS THROUGH AFTER 00Z. ADDITIONAL LIFT EXISTS
OVER NORTHWEST MISSOURI IN ASSOCIATION WITH WEAK DEFORMATION AXIS ACROSS
THIS REGION...WHICH WILL CONTINUE TO PIVOT EASTWARD ACROSS NORTHERN
MISSOURI THIS EVENING. WILL CONTINUE TO CARRY POPS FOR MUCH OF THE
REGION THROUGH THE EVENING UNTIL ELEVATED BOUNDARY PUSHES
THROUGH...THOUGH ANY ADDITIONAL PRECIP SHOULD BE LIGHT IN NATURE.

MODEST COLD AIR ADVECTION HAS ALREADY BROUGHT THE FREEZING LINE INTO
THE FAR NORTHWEST CWA...WHERE THERMAL PROFILES SUPPORT AN IP/SN
MIX...POSSIBLY EVEN MIXED WITH ZR. DEEP MOISTURE ACROSS THIS REGION
IS LESSENING...AND IS FOCUSED MAINLY BELOW 700 HPA WHICH IS BELOW
THE BEST LIFT IN DEFORMATION AXIS. THUS...EXPECT PRECIP ACROSS THIS
AREA TO CONTINUE TO DECREASE IN COVERAGE...WITH LITTLE IF ANY
ACCUMULATIONS OF WINTRY PRECIP. COLD AIR ADVECTION WILL CONTINUE INTO
THE REMAINDER OF THE CWA OVERNIGHT...WHICH WILL FAVOR SN OR IP IN ANY
AREAS WHERE PRECIP LINGERS. WITH BEST LIFT PUSHING WELL TO THE EAST
OF THE REGION...DO NOT EXPECT MUCH IF ANY ACCUMULATION OVERNIGHT.

HIGH PRESSURE WILL BUILD INTO THE NORTHERN AND CENTRAL PLAINS ON
SATURDAY. PREFERRED TO STAY CLOSER TO THE MORE PESSIMISTIC NAM
SOLUTION WITH CLOUD COVER ON SATURDAY GIVEN PLENTY OF LOW LEVEL
MOISTURE BEHIND TODAYS SYSTEM...WHICH WILL BE TRAPPED BELOW A FAIRLY
SIGNIFICANT LOW LEVEL INVERSION. THIS MOISTURE WILL SCOUR OUT FROM
WEST TO EAST THROUGH BY LATE AFTERNOON AS SFC HIGH CONTINUES TO BUILD
IN. LOW LEVEL RIDGING WILL CONTINUE TO STRETCH ACROSS THE CENTRAL AND
NORTHERN PLAINS THROUGH SUNDAY NIGHT...WITH SEASONAL TEMPS AND DRY
CONDITIONS EXPECTED THROUGH THIS TIME.

HAWBLITZEL

MEDIUM RANGE (MONDAY-FRIDAY)...

FOR MONDAY...ZONAL FLOW WILL PREVAIL ACROSS THE CENTRAL CONUS...WITH
OUR ATTENTION DRAWN TO THE UPPER LEVEL LOW THAT WILL MOVE ONSHORE
OVER THE PACIFIC NORTHWEST. THIS UPPER LEVEL LOW WILL DIG FURTHER
SOUTH ACROSS THE ROCKIES MONDAY NIGHT INTO TUESDAY.

THE MAIN DISCREPANCY WITHIN THE MODELS IS IN REGARDS TO THE TRACKING
AND TIMING OF THE SURFACE LOW AS IT SWEEPS ACROSS THE CENTRAL
PLAINS. BOTH THE ECMWF/GEM SHOW THE SYSTEM STARTING TO IMPACT THE
AREA BY TUESDAY MORNING. GFS ON THE OTHER HAND IS A BIT
SLOWER...WITH PRECIPITATION NOT MOVING IN UNTIL LATER TUESDAY
AFTERNOON. GFS/ECMWF KEEP THE REGION PREDOMINANTLY IN THE WARM
SECTOR AS THE SYSTEM PROGRESSES EASTWARD. GEM MODEL THOUGH IS
SHOWING MORE OF A SOUTHERN TRACK WHICH WOULD PUT US NORTH OF THE
WARM FRONT. FORECAST REFLECTS MORE OF A GFS/ECMWF TRACKING...BUT
BEING DAYS 5-6...A LOT CAN STILL CHANGE IN THE MODELS. AS THE
ASSOCIATED COLD FRONT APPROACHES THE REGION TUESDAY EVENING...A
STRONG SOUTHERLY FLOW COMBINED WITH A LOW LEVEL JET OF AROUND 50KT
WILL USHER IN WARM MOIST AIR INTO THE AREA...WHICH WILL AID IN THE
POTENTIAL FOR THUNDERSTORMS. AT THIS TIME...CAN'T RULE OUT THE
POSSIBILITY FOR SOME SEVERE WEATHER WITH THESE THUNDERSTORMS TUESDAY
AFTERNOON AND EVENING. WITH THE ECMWF BEING THE MORE PROGRESSIVE
MODEL COMPARED TO THE GFS...IT SHOWS THE COLD FRONT SWEEPING
EASTWARD OVER THE AREA TUESDAY NIGHT.

ANOTHER FEATURE OF THIS SYSTEM IS THE POTENTIAL FOR SOME WRAP-AROUND
PRECIPITATION AS THE SFC LOW PROGRESSES EAST OF THE REGION. WITH
HIGH PRESSURE SINKING SOUTHWARD INTO THE CENTRAL PLAINS BEHIND THE
PASSAGE OF THIS SYSTEM...COLDER AIR WILL FILTER INTO THE AREA AND
RESULT IN THE CHANCE FOR A RAIN/SNOW MIX ON WEDNESDAY AS THE
REMAINING PRECIPITATION EXITS THE AREA.

FOR THE LATTER HALF OF NEXT WEEK...HIGH PRESSURE WILL REMAIN OVER
THE CENTRAL CONUS WITH DRY CONDITIONS AND NEAR TO SLIGHTLY ABOVE
SEASONAL NORMAL TEMPERATURES EXPECTED.

ACH

&&

.AVIATION...

FOR THE 06Z TAFS...LATEST SATELLITE IMAGERY AND OBSERVATION TRENDS
SHOW THE BACK EDGE OF THE HIGH IFR/MVFR CIGS PUSHING THROUGH
SOUTHEASTERN NEBRASKA AND NORTHEASTERN KANSAS. THE RUC CONDENSATION
PRESSURE DEFICIT FORECASTS SEEMS TO MATCH THIS AREA REASONABLY WELL
AND THROUGH COMBINATION OF EXTRAPOLATION AND MODEL OUTPUT THINK
THAT THE TERMINALS WILL ACTUALLY SCATTER OUT MUCH SOONER THAN
PREVIOUSLY THOUGHT. THIS YIELDS VFR CONDITIONS BETWEEN 08Z AND 10Z.
SKIES ARE EXPECTED TO BECOME CLEAR BY THIS AFTERNOON AS STRONG AND
DEEP ISENTROPIC DOWNGLIDE AND DRY SHOULD INHIBIT CLOUDS.

CDB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 4, 6:57 PM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CST FRI MAR 4 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
657 PM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

AS COLDER AIR CONTINUES TO MOVE INTO THE REGION A BRIEF TRANSITION TO
LIGHT SNOW OR FLURRIES WILL OCCUR. NO ACCUMULATION OF SNOW IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG STORM SYSTEM WILL MOVE INTO THE PLAINS DURING THE TUESDAY
INTO WEDNESDAY TIME FRAME...WITH A COUPLE ROUNDS OF THUNDERSTORMS
POSSIBLE...BOTH TUESDAY MORNING AND LATER TUESDAY AFTERNOON AND
EVENING. IF SUFFICIENT MOISTURE CAN BE PULLED NORTH FROM THE GULF OF
MEXICO...STRONG TO SEVERE STORMS MAY BE POSSIBLE OVER PARTS OF THE
OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE WEEKEND.

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 11:37 PM CSTRiver Flood WarningEAXCooper, Saline55 hr
Mar 5, 2:35 AM CSTRiver Flood WarningEAXBates, Cass, Henry3 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.